Review of 'Nonlinear Problems of Elasticity, by Stuart S. Antman'

J M Ball

Research output: Contribution to journalBook/Film/Article review

Original languageEnglish
Pages (from-to)269-276
Number of pages8
JournalBulletin of the American Mathematical Society
Volume33
Publication statusPublished - 1996

Cite this

@article{c3d9e6838131416a8b7db5b9b5ac873d,
title = "Review of 'Nonlinear Problems of Elasticity, by Stuart S. Antman'",
author = "Ball, {J M}",
year = "1996",
language = "English",
volume = "33",
pages = "269--276",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",

}

Review of 'Nonlinear Problems of Elasticity, by Stuart S. Antman'. / Ball, J M.

In: Bulletin of the American Mathematical Society, Vol. 33, 1996, p. 269-276.

Research output: Contribution to journalBook/Film/Article review

TY - JOUR

T1 - Review of 'Nonlinear Problems of Elasticity, by Stuart S. Antman'

AU - Ball, J M

PY - 1996

Y1 - 1996

M3 - Book/Film/Article review

VL - 33

SP - 269

EP - 276

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

ER -